کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
10323699 | 661312 | 2005 | 13 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
On the relation between equations with max-product composition and the covering problem
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
مهندسی کامپیوتر
هوش مصنوعی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Systems of equations with max-product composition are considered. It is shown that solving these equations is closely related with the covering problem, which belongs to the category of NP-hard problems. It is proved that minimal solutions of equations correspond to irredundant coverings. In terms of the covering problem the conditions of compatibility of equations, of redundancy of equations, of uniqueness of solution, of uniqueness of minimal solution are determined. Concepts of essential, non-essential, semi-essential and super-essential variables are suggested. Ways of simplification of a covering problem and methods of its solving are considered.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Fuzzy Sets and Systems - Volume 153, Issue 2, 16 July 2005, Pages 261-273
Journal: Fuzzy Sets and Systems - Volume 153, Issue 2, 16 July 2005, Pages 261-273
نویسندگان
A.V. Markovskii,